# SDR NACA2022071000001

- Difficulty date: July 10, 2022
- Submitted: July 15, 2022
- Operation: Air carrier
- Aircraft: N351CM
- Make and model: Boeing 767323
- Aircraft serial: 25201
- Aircraft time: 106,852 hours, 19,433 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Apu
- Condition: Inoperative
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU DOOR STATUS MESSAGE. PERFORMED MULTIPLE STARTS AND SHUTDOWNS, APUR OBSERVED TO OPERATE NORMAL PER FIM 49-11 FT 959, AND NO MESSAGES WERE OBSERVED, APU CHECKED NORMAL PER AMM 49-11-00
